应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2019, Vol. 35 Issue (4): 722-736    DOI: 10.1007/s10255-019-0847-1
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
On the Integrability of the Abel and of the Extended Liénard Equations
Man Kwong Mak1, Tiberiu HARKO2,3
1 Departamento de Física, Facultad de Ciencias Naturales, Universidad de Atacama, Copayapu 485, Copiapó, Chile;
2 Department of Physics, Babes-Bolyai University, Kogalniceanu Street, Cluj-Napoca 400084, Romania;
3 School of Physics, Sun Yat-Sen University, Guangzhou 510275, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9